# SDR FDEA202104180950

- Difficulty date: April 18, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 7,556 hours, 3,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC267
- Part serial: 023DD11P
- Condition: Failed
- Location: Left
- Part time: 731 hours, 378 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EO H-2560-E0324416, REV  G POS. P2.   FOUND LT EVAS BATTERY TEST BUTTON  REMAINED DEPRESSED AND UNABLE TO TEST.  REMOVED AND REPLACED LT EVAS REF AMM 25-99-99-4.  OPS CHECKED GOOD.
